# SDR Z5FA2014042257101

- Difficulty date: April 22, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N571CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605680
- Aircraft time: 5,973 hours, 4,382 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 66601611366601
- Condition: Failed
- Location: Elevator Trim
- Part time: 5,107 hours, 3,755 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON A POSITION LEG, DURING CLIMB THROUGH FL390 TO FL400.  EXPERIENCED A FROZEN ELEVATOR TRIM.  BOTH THE ELECTRICAL & MANUAL TRIM WERE AFFECTED.  RAN THE ABNORMAL CHECKLIST & DIVERTED.  DURING DESCENT PASSING FL 280,  STARTED TO REGAIN SOME MOVEMENT OF THE TRIM WHEEL & MOVEMENT FURTHER FREED UP, AND DESCENDED.  AFTER LANDING, THE ELECTRICAL TRIM WAS SLOW & MANUAL MODE WAS DIFFICULT TO MOVE.   FOUND BOTH ELEVATOR TRIM ACTUATORS CORRODED AND WORN BUSHINGS & SEALS.  BOTH ACTUATORS REPLACED SYS RIGGED & OPS CHECKED OK.  PERFORMED SATISFACTORY.
